# SDR DHL2001747514

- Difficulty date: February 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727-200
- Aircraft serial: 22253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, FLOORBOARD SUPPORT AT APPROX STA 1034 RBL 22.45 CORRODED AROUND FASTENER HOLE.  REMOVED CORROSION PER 51-10-6.
